# SDR HEEA0013325

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Epirb
- Part number: ACRRLB21
- Condition: Defective
- Location: Emerg Locator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPIRB CASE IS SWOLLEN.  CORROSION IN ANTENNA MOUNT.
